CBS Sets Premiere Dates For Friday Night Series ‘MacGyver’, ‘Magnum P.I.’, ‘Blue Bloods’

CBS Sets Premiere Dates For Friday Night Series ‘MacGyver’, ‘Magnum P.I.’, ‘Blue Bloods’

CBS has filled in the last big missing piece for its fall schedule — its Friday night lineup. The network has set Friday, December 4 for the season premieres of MacGyver (Season 5), Magnum P.I. (Season 3) and Blue Bloods (Season 11),  at 8 PM, 9 PM and 10 PM, respectively.

The dramas join upcoming season premieres of NCIS, The Neighborhood, Bob ♥ Abishola, All Rise, FBI, FBI: Most Wanted, S.W.A.T., The Unicorn, SEAL Team and Bull, as well as 60 Minutes, 48 Hours, The Amazing Race, Young Sheldon, B Positive, Mom, NCIS: Los Angeles and NCIS: New Orleans, which have already debuted.

Still to be scheduled are season 2 of Thursday drama Evil, which was due to begin production this month, and new drama The Equalizer starring Queen Latifah.

Fall Premiere Dates 2020

Here is the CBS fall schedule with all premiere dates so far (newly announced returns in bold).

CBS’ 2020-2021 PRIMETIME PREMIERE DATES:

Monday, Nov. 16 for all series

8-8:30 PM — THE NEIGHBORHOOD (3rd Season Premiere)
8:30-9 PM — BOB ♥ ABISHOLA (2nd Season Premiere)
9-10 PM — ALL RISE (2nd Season Premiere)
10-11 PM — BULL (5th Season Premiere)

Tuesday, Nov. 17 for all series

8-9 PM — NCIS (18th Season Premiere)
9-10 PM — FBI (3rd Season Premiere)
10-11 PM — FBI: MOST WANTED (2nd Season Premiere)

Wednesday, Nov 11/Nov. 25

8-9 PM — THE AMAZING RACE – Nov. 11
9-10 PM — SEAL TEAM (4th Season Premiere) – Nov. 25
10-11 PM — S.W.A.T. (2-hour Season 4 premiere) – Nov. 11

Thursday, Nov. 5/Nov. 12

8-8:30 PM — YOUNG SHELDON (Season 4 premiere) – Nov. 5
8:30-9 PM — B POSITIVE (Series premiere) – Nov. 5
9-9:30 PM — MOM (Season 8 premiere) – Nov. 5
9:30-10 PM — THE UNICORN (2nd Season Premiere) – Nov. 12

Friday, Dec. 4

8-9 PM — MACGYVER (5th Season Premiere)
9-10 PM — MAGNUM P.I. (3rd Season Premiere)
10-11 PM — BLUE BLOODS (11th Season Premiere)

Sunday, Nov. 8 (NFL doubleheader), all series

7:30-8:30 PM, ET/7-8 PM, PT — 60 Minutes
8:30-9:30 PM, ET/8-9 PM, PT — NCIS: LOS ANGELES (Season 12 premiere)
9:30-10:30 PM, ET/9-10 PM, PT — NCIS: NEW ORLEANS (Season 7 premiere)
10:30-11:30 PM, ET/10-11 PM, PT — NCIS (Fan-favorite episodes from the previous 17 seasons)

Read More About:

Source: Read Full Article